EconPapers    
Economics at your fingertips  
 

Some New Gronwall‐Bellman‐Type Inequalities on Time Scales and Their Applications

Bin Zheng, Qinghua Feng and Fanwei Meng

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We establish some new Gronwall‐Bellman‐type inequalities on time scales. These inequalities are of new forms compared with other Gronwall‐Bellman‐type inequalities established so far in the literature. Based on them, new bounds for unknown functions are derived. For illustrating the validity of the inequalities established, we present some applications for them, in which the boundedness for solutions for some certain dynamic equations on time scales is researched.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/625063

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:625063

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:625063